EconPapers    
Economics at your fingertips  
 

On the Exact Moments of Non-Standard Asymptotic Distributions in Non Stationary Autoregressions with Dependant Errors

Jesus Gonzalo and J.Y. Pitaris

Working Papers from Boston University - Department of Economics

Keywords: econometrics (search for similar items in EconPapers)
Pages: 22 pages
Date: 1995
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: On the Exact Moments of Non-Standard Asymptotic Distributions in Non Stationary Autoregressions with Dependent Errors (1995) Downloads
Working Paper: On the exact moments of non-standard asymptotic distributions in non stationary autoregressions with dependent errors (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:bostec:35

Access Statistics for this paper

More papers in Working Papers from Boston University - Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-23
Handle: RePEc:fth:bostec:35